View Full Version : Does a benzo help stop a psychotic episode on ADDERALL XR


JeffS
02-14-14, 12:28 PM
I am just wondering...

Abi
02-14-14, 12:40 PM
It could mitigate the symptoms if the psychotic episode were on the milder end of the spectrum.

I would see a Doc tho.

Laserbeak
02-14-14, 03:07 PM
Yes, benzodiazepines are anxiolytics and help with any type of anxiety/panic attacks.

EmGirl64
02-14-14, 05:36 PM
Benzo's help with the anxiety and mood swings when Adderall XR wears off. I would only recommend a shorter acting benzo like Xanax. The longer acting ones like Valium, Klonopin can make the Adderall not work the next couple of days. My doctor just switched me from Xanax to Valium ever since my Adderall doesn't work anymore. I wouldn't get use to taking both because it's very addictive. Trust me!

JeffS
02-14-14, 07:50 PM
What about hearing voices are they real or is it all in my head? I took more than usually and other stimulants like caffeine. Do you think this combination gave me super senses lol it sounds out of this world but could it be possible? Thank you.

silivrentoliel
02-14-14, 07:56 PM
voices aren't good, or normal. I'd say call your doctor ASAP.

Laserbeak
02-14-14, 08:36 PM
voices aren't good, or normal. I'd say call your doctor ASAP.

Agreed.

JeffS
02-16-14, 05:55 AM
I dont hear voices

JeffS
02-16-14, 06:04 AM
im trying to ignore them i know there not real... what is going on... is is the adderall.. please help


the voices are mean and judgmental its creepy

i never felt this way before

i only snorted it once and thats when it started will this go away with time.

thanks

BellaVita
02-16-14, 06:11 AM
Go tell your doctor. (Please!)

Obviously this med is causing undesirable side-effects or may potentially be triggering an underlying issue......

Also, maybe stop taking the Adderall if it's causing that....

sarek
02-16-14, 06:13 AM
You need to go see your doc about this. That is the only way. I wont have to tell you that snorting is considered abuse for a good reason but your doc needs all the information you can give him.

JeffS
02-16-14, 06:14 AM
Absolutely not I know the reason and cause. I did this to myself it was dumb but I don't wanna make a big deal outta it... I've moved on.. U guys make it seem like it's the end of the world.. Lol

JeffS
02-16-14, 06:18 AM
Can u please just delete this thread it's not a big deal. It was a single incident. I know it was abuse... The pills on its own is works well I've been on these meds for years.

reed4fun
02-16-14, 02:12 PM
Yes, it is fairly common practice in the ER to treat amphetamine overdoses with a generous titration of benzodiazepines for sedation; however, the dosage depends on the severity of the overdose. Of course, each encounter is different. For example, if the patient has a known history of bipolar disorder, schizophrenia, or other psychotic disorder (not uncommon among amphetamine users), then antipsychotic medications, such as olanzapine, may also be administered.

Although you may be hesitant to tell your doctor what happened, I would highly encourage it. The abuse of amphetamine salts and their derivatives can cause serious addiction very quickly when not taken as directed, and the elevated doses may exacerbate comorbid conditions.